# SDR ZZDA2008192

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SUPPORT BULKHEAD CRACKED AT 3 O`CLOCK POSITION STA 1178.  REPAIRED RUDDER SUPPORT BULKHEAD CRACK AT STA 1178 L18 IAW B717 SRM 51-70-11.  COMPLETED AAR N/R 5837 W/O 2000274 - OK FOR SERVICE.
